zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Relaxed controls for nonlinear fractional impulsive evolution equations. (English) Zbl 1263.49038
Summary: In this paper, we study optimal relaxed controls and relaxation of nonlinear fractional impulsive evolution equations. Firstly, the existence of piecewise continuous mild solutions for the original fractional impulsive control system is established. Secondly, a fractional impulsive relaxed control system is constructed by using a regular countably additive measure and convexifying the original control system. Thirdly, optimal relaxed controls and relaxation theorems are obtained. Finally, an application to initial-boundary value problems of fractional impulsive parabolic control systems is considered.
49N25Impulsive optimal control problems
49J45Optimal control problems involving semicontinuity and convergence; relaxation
34A08Fractional differential equations
[1]Baleanu, D., Machado, J.A.T., Luo, A.C.-J.: Fractional Dynamics and Control. Springer, New York (2012)
[2]Diethelm, K.: The Analysis of Fractional Differential Equations. Lecture Notes in Mathematics. Springer, New York (2010)
[3]Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: In: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006)
[4]Lakshmikantham, V., Leela, S., Devi, J.V.: Theory of Fractional Dynamic Systems. Cambridge Scientific, Cambridge (2010)
[5]Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Differential Equations. Wiley, New York (1993)
[6]Michalski, M.W.: Derivatives of Noninteger Order and Their Applications. Dissertationes Mathematicae, CCCXXVIII, Inst. Math., Polish Acad. Sci., Warsaw (1993)
[7]Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)
[8]Tarasov, V.E.: Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media. Springer, New York (2010)
[9]Agarwal, R.P., Benchohra, M., Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Appl. Math. 109, 973–1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[10]Ahmad, B., Nieto, J.J.: Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray–Schauder degree theory. Topol. Methods Nonlinear Anal. 35, 295–304 (2010)
[11]Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal. 72, 916–924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[12]Bai, Z., Lu, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[13]Benchohra, M., Henderson, J., Ntouyas, S.K., Ouahab, A.: Existence results for fractional order functional differential equations with infinite delay. J. Math. Anal. Appl. 338, 1340–1350 (2008) · Zbl 1209.34096 · doi:10.1016/j.jmaa.2007.06.021
[14]Mophou, G.M., N’Guérékata, G.M.: Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay. Appl. Math. Comput. 216, 61–69 (2010) · Zbl 1191.34098 · doi:10.1016/j.amc.2009.12.062
[15]Wang, J., Zhou, Y.: A class of fractional evolution equations and optimal controls. Nonlinear Anal.: Real World Appl. 12, 262–272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[16]Wang, J., Zhou, Y.: Existence and controllability results for fractional semilinear differential inclusions. Nonlinear Anal.: Real World Appl. 12, 3642–3653 (2011) · Zbl 1231.34108 · doi:10.1016/j.nonrwa.2011.06.021
[17]Wang, J., Zhou, Y.: Analysis of nonlinear fractional control systems in Banach spaces. Nonlinear Anal. 74, 5929–5942 (2011) · Zbl 1223.93059 · doi:10.1016/j.na.2011.05.059
[18]Wang, J., Zhou, Y., Medved’, M.: On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay. J. Optim. Theory Appl. 152, 31–50 (2012) · Zbl 06028533 · doi:10.1007/s10957-011-9892-5
[19]Wang, J., Fan, Z., Zhou, Y.: Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces. J. Optim. Theory Appl. 154, 292–302 (2012) · Zbl 1252.93028 · doi:10.1007/s10957-012-9999-3
[20]Wang, J., Zhou, Y., Wei, W.: Optimal feedback control for semilinear fractional evolution equations in Banach spaces. Syst. Control Lett. 61, 472–476 (2012) · Zbl 1250.49035 · doi:10.1016/j.sysconle.2011.12.009
[21]Wang, J., Zhou, Y., Wei, W.: Fractional Schrödinger equations with potential and optimal controls. Nonlinear Anal.: Real World Appl. 13, 2755–2766 (2012) · Zbl 1253.35205 · doi:10.1016/j.nonrwa.2012.04.004
[22]Wang, J., Lv, L., Zhou, Y.: New concepts and results in stability of fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 17, 2530–2538 (2012) · Zbl 1252.35276 · doi:10.1016/j.cnsns.2011.09.030
[23]Zhang, S.: Existence of positive solution for some class of nonlinear fractional differential equations. J. Math. Anal. Appl. 278, 136–148 (2003) · Zbl 1026.34008 · doi:10.1016/S0022-247X(02)00583-8
[24]Zhou, Y., Jiao, F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59, 1063–1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[25]Zhou, Y., Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations. Nonlinear Anal.: Real World Appl. 11, 4465–4475 (2010) · Zbl 1260.34017 · doi:10.1016/j.nonrwa.2010.05.029
[26]Zhou, Y., Jiao, F.: Existence results for fractional boundary value problem via critical point theory. Int. J. Bifurc. Chaos Appl. Sci. Eng. 22(1250086), 1–17 (2012) · doi:10.1142/S0218127412500083
[27]Wang, R.N., Chen, D.H., Xiao, T.J.: Abstract fractional Cauchy problems with almost sectorial operators. J. Differ. Equ. 252, 202–235 (2012) · Zbl 1238.34015 · doi:10.1016/j.jde.2011.08.048
[28]Kumar, S., Sukavanam, N.: Approximate controllability of fractional order semilinear systems with bounded delay. J. Differ. Equ. 252, 6163–6174 (2012) · Zbl 1243.93018 · doi:10.1016/j.jde.2012.02.014
[29]Li, F., Liang, J., Xu, H.K.: Existence of mild solutions for fractional integrodifferential equations of Sobolev type with nonlocal conditions. J. Math. Anal. Appl. 391, 510–525 (2012) · Zbl 1242.45009 · doi:10.1016/j.jmaa.2012.02.057
[30]Li, K., Peng, J., Jia, J.: Cauchy problems for fractional differential equations with Riemann–Liouville fractional derivatives. J. Funct. Anal. 263, 476–510 (2012) · Zbl 1266.47066 · doi:10.1016/j.jfa.2012.04.011
[31]Benchohra, M., Henderson, J., Ntouyas, S.K.: Impulsive Differential Equations and Inclusions, vol. 2. Hindawi Publishing Corporation, New York (2006)
[32]Bainov, D.D., Simeonov, P.S.: Impulsive Differential Equations: Periodic Solutions and Applications. Longman Scientific and Technical Group Limited, New York (1993)
[33]Lakshmikantham, V., Bainov, D.D., Simeonov, P.S.: Theory of Impulsive Differential Equations. World Scientific, Singapore (1989)
[34]Yang, T.: Impulsive Control Theory. Springer, Berlin (2001)
[35]Abada, N., Benchohra, M., Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions. J. Differ. Equ. 246, 3834–3863 (2009) · Zbl 1171.34052 · doi:10.1016/j.jde.2009.03.004
[36]Ahmed, N.U.: Existence of optimal controls for a general class of impulsive systems on Banach space. SIAM J. Control Optim. 42, 669–685 (2003) · Zbl 1037.49036 · doi:10.1137/S0363012901391299
[37]Ahmed, N.U.: Optimal feedback control for impulsive systems on the space of finitely additive measures. Publ. Math. (Debr.) 70, 371–393 (2007)
[38]Akhmed, M.U.: On the smoothness of solutions of impulsive autonomous systems. Nonlinear Anal. 60, 311–324 (2005)
[39]Fan, Z., Li, G.: Existence results for semilinear differential equations with nonlocal and impulsive conditions. J. Funct. Anal. 258, 1709–1727 (2010) · Zbl 1193.35099 · doi:10.1016/j.jfa.2009.10.023
[40]Fan, Z.: Impulsive problems for semilinear differential equations with nonlocal conditions. Nonlinear Anal. 72, 1104–1109 (2010) · Zbl 1188.34073 · doi:10.1016/j.na.2009.07.049
[41]Liang, J., Liu, J.H., Xiao, T.J.: Nonlocal impulsive problems for nonlinear differential equations in Banach spaces. Math. Comput. Model. 49, 798–804 (2009) · Zbl 1173.34048 · doi:10.1016/j.mcm.2008.05.046
[42]Liu, J.: Nonlinear impulsive evolution equations. Dyn. Contin. Discrete Impuls. Syst. 6, 77–85 (1999)
[43]Battelli, F., Feckan, M.: Chaos in singular impulsive O.D.E. Nonlinear Anal. 28, 655–671 (1997) · Zbl 0919.34016 · doi:10.1016/0362-546X(95)00182-U
[44]Mophou, G.M.: Existence and uniqueness of mild solution to impulsive fractional differential equations. Nonlinear Anal. 72, 1604–1615 (2010) · Zbl 1187.34108 · doi:10.1016/j.na.2009.08.046
[45]Nieto, J.J., O’Regan, D.: Variational approach to impulsive differential equations. Nonlinear Anal.: Real World Appl. 10, 680–690 (2009) · Zbl 1167.34318 · doi:10.1016/j.nonrwa.2007.10.022
[46]Wang, J., Xiang, X., Peng, Y.: Periodic solutions of semilinear impulsive periodic system on Banach space. Nonlinear Anal. 71, e1344–e1353 (2009) · Zbl 1238.34079 · doi:10.1016/j.na.2009.01.139
[47]Wang, J., Wei, W.: A class of nonlocal impulsive problems for integrodifferential equations in Banach spaces. Results Math. 58, 379–397 (2010) · Zbl 1209.34095 · doi:10.1007/s00025-010-0057-x
[48]Wei, W., Xiang, X., Peng, Y.: Nonlinear impulsive integro-differential equation of mixed type and optimal controls. Optimization 55, 141–156 (2006) · Zbl 1101.45002 · doi:10.1080/02331930500530401
[49]Wei, W., Hou, S.H., Teo, K.L.: On a class of strongly nonlinear impulsive differential equation with time delay. Nonlinear Dyn. Syst. Theory 6, 281–293 (2006)
[50]Wang, J., Feckan, M., Zhou, Y.: On the new concept of solutions and existence results for impulsive fractional evolution equations. Dyn. Partial Differ. Equ. 8, 345–361 (2011) · doi:10.4310/DPDE.2011.v8.n4.a3
[51]Ahmed, N.U.: Properties of relaxed trajectories for a class of nonlinear evolution equations on a Banach space. SIAM J. Control Optim. 21, 953–967 (1983) · Zbl 0524.49008 · doi:10.1137/0321058
[52]Papageorgious, N.S.: Properties of the relaxed trajectories of evolutions and optimal control. SIAM J. Control Optim. 27, 267–288 (1989) · Zbl 0678.49002 · doi:10.1137/0327014
[53]Xiang, X., U, A.N.: Properties of relaxed trajectories of evolution equations and optimal control. SIAM J. Control Optim. 31, 1135–1142 (1993) · Zbl 0785.93051 · doi:10.1137/0331053
[54]Xiang, X., Sattayatham, P., Wei, W.: Relaxed controls for a class of strongly nonlinear delay evolution equations. Nonlinear Anal. 52, 703–723 (2003) · Zbl 1057.49006 · doi:10.1016/S0362-546X(02)00127-X
[55]Pongchalee, P., Sattayatham, P., Xiang, X.: Relaxation of nonlinear impulsive controlled systems on Banach spaces. Nonlinear Anal. 68, 1570–1580 (2008) · Zbl 1143.34038 · doi:10.1016/j.na.2006.12.035
[56]Ye, H., Gao, J., Ding, Y.: A generalized Gronwall inequality and its application to a fractional differential equation. J. Math. Anal. Appl. 328, 1075–1081 (2007) · Zbl 1120.26003 · doi:10.1016/j.jmaa.2006.05.061
[57]Fattorini, H.O.: Infinite Dimensional Optimization and Control Theory. Cambridge University Press, Cambridge (1999)
[58]Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990)
[59]Warga, J.: Optimal Control of Differential and Functional Differential Equations. Springer, New York (1996)